A New analytical Modeling for Fractional Telegraph Equation Arising in Electromagnetic


  • Muhammad Amin Sadiq Murad College of Science, University of Duhok, Duhok, Iraq
  • Mudhafar Hamed Mamadamen College of Education, Salahaddin University, Erbil, Iraq




Fractional telegraph equations, Variation iteration method, Elzaki integral transform, He’s polynomial, Homotopy perturbation method


In this article, the He’s variation iteration method (VIM) and Elzaki integral transform are proposed to analyze the time-fractional telegraph equations arising in electromagnetics. The Caputo sense is used to describe fractional derivatives. One of the advantages of this technique is that there is neither need to compute the Lagrange multiplier by calculating the integration in recurrence relations or via taking the convolution theorem. Further, to decrease nonlinear computational terms, the Adomian polynomial is identified with the homotopy perturbation method (HPM). The proposed method is applied to some examples of linear and nonlinear fractional telegraph equations. The solutions obtained by the new computational technique indicate that this method is efficient and facilitates the process of solving time fractional differential equations.


Download data is not yet available.


H. Khan, R. Shah, P. Kumam, D. Baleanu, and M. Arif, “An efficient analytical technique, for the solution of fractional-order telegraph equations,” Mathematics, vol. 7, no. 5, pp. 1–19, 2019, doi: 10.3390/math7050426.

M. A. Abdou, “Adomian decomposition method for solving the telegraph equation in charged particle transport,” J. Quant. Spectrosc. Radiat. Transf., vol. 95, no. 3, pp. 407–414, 2005, doi: https://doi.org/10.1016/j.jqsrt.2004.08.045.

A. Yıldırım, “He’s homotopy perturbation method for solving the space- and time-fractional telegraph equations,” Int. J. Comput. Math., vol. 87, no. 13, pp. 2998–3006, Oct. 2010, doi: 10.1080/00207160902874653.

F. A. Alawad, E. A. Yousif, and A. I. Arbab, “A new technique of Laplace variational iteration method for solving space-time fractional telegraph equations,” Int. J. Differ. Equations, vol. 2013, 2013, doi: 10.1155/2013/256593.

H. Al-badrani, S. Saleh, H. O. Bakodah, and M. Al-Mazmumy, “Numerical solution for nonlinear telegraph equation by modified Adomian decomposition method,” Nonlinear Anal. Differ. Equations, vol. 4, no. 5, pp. 243–257, 2016, doi: 10.12988/nade.2016.6418.

V. K. Srivastava, M. K. Awasthi, R. K. Chaurasia, and M. Tamsir, “The telegraph equation and its solution by reduced differential transform method,” Model. Simul. Eng., vol. 2013, 2013, doi: 10.1155/2013/746351.

A. Sevimlican, “An approximation to solution of space and time fractional telegraph equations by he’s variational iteration method,” Math. Probl. Eng., vol. 2010, 2010, doi: 10.1155/2010/290631.

A. Saadatmandi and M. Dehghan, “Numerical solution of hyperbolic telegraph equation using the Chebyshev tau method,” Numer. Methods Partial Differ. Equ., vol. 26, no. 1, pp. 239–252, 2010, doi: doi:10.1002/num.20442.

A. R. P. Rau, M. Inokuti, and D. A. Douthat, “Variational treatment of electron degradation and yields of initial molecular species,” Phys. Rev. A, vol. 18, no. 3, pp. 971–988, Sep. 1978, doi: 10.1103/PhysRevA.18.971.

M. Inokuti, H. Sekine, and T. Mura, “General Use of the Lagrange Multiplier in Nonlinear Mathematical Physics,” in Variational Methods in the Mechanics of Solids, Elsevier, 1980, pp. 156–162.

J. H. He, “Variational iteration method - A kind of non-linear analytical technique: Some examples,” Int. J. Non. Linear. Mech., vol. 34, no. 4, pp. 699–708, 1999, doi: 10.1016/s0020-7462(98)00048-1.

J. Biazar and H. Ghazvini, “He’s variational iteration method for fourth-order parabolic equations,” Comput. Math. with Appl., vol. 54, no. 7–8, pp. 1047–1054, 2007, doi: 10.1016/j.camwa.2006.12.049.

M. Akbarzade and J. Langari, “Application of variational iteration method to partial differential equation systems,” Int. J. Math. Anal., vol. 5, no. 17–20, pp. 863–870, 2011.

F. Geng and Y. Lin, “Application of the variational iteration method to inverse heat source problems,” Comput. Math. with Appl., vol. 58, no. 11–12, pp. 2098–2102, 2009, doi: 10.1016/j.camwa.2009.03.002.

A. Saadatmandi and M. Dehghan, “Variational iteration method for solving a generalized pantograph equation,” Comput. Math. with Appl., vol. 58, no. 11–12, pp. 2190–2196, 2009, doi: 10.1016/j.camwa.2009.03.017.

M. A. S. Murad, “Property Claim Services by Compound Poisson Process And Inhomogeneous Levy Process,” Sci. J. Univ. Zakho, vol. 6, no. 1, pp. 32–34, 2018.

M. Javidi and B. Ahmad, “Numerical solution of fourth-order time-fractional partial differential equations with variable coefficients,” J. Appl. Anal. Comput., vol. 5, no. 1, pp. 52–63, 2015, doi: 10.11948/2015005.

D. H. Shou, “The homotopy perturbation method for nonlinear oscillators,” Comput. Math. with Appl., vol. 58, no. 11–12, pp. 2456–2459, 2009, doi: 10.1016/j.camwa.2009.03.034.

J. Biazar, B. Ghanbari, M. G. Porshokouhi, and M. G. Porshokouhi, “He’s homotopy perturbation method: A strongly promising method for solving non-linear systems of the mixed Volterra–Fredholm integral equations,” Comput. Math. with Appl., vol. 61, no. 4, pp. 1016–1023, 2011, doi: https://doi.org/10.1016/j.camwa.2010.12.051.

J. Biazar and H. Ghazvini, “Homotopy perturbation method for solving hyperbolic partial differential equations,” Comput. Math. with Appl., vol. 56, no. 2, pp. 453–458, 2008, doi: https://doi.org/10.1016/j.camwa.2007.10.032.

J. Biazar, F. Badpeima, and F. Azimi, “Application of the homotopy perturbation method to Zakharov–Kuznetsov equations,” Comput. Math. with Appl., vol. 58, no. 11, pp. 2391–2394, 2009, doi: https://doi.org/10.1016/j.camwa.2009.03.102.

T. M. Elzaki and J. Biazar, “Homotopy perturbation method and Elzaki transform for solving system of nonlinear partial differential equations,” World Appl. Sci. J., vol. 24, no. 7, pp. 944–948, 2013, doi: 10.5829/idosi.wasj.2013.24.07.1041.

M. A. S. Murad, F. K. Hamasalh, and H. F. Ismael, “Numerical study of stagnation point flow of Casson-Carreau fluid over a continuous moving sheet,” AIMS Mathematics, vol. 8, no. December 2022, pp. 7005–7020, 2023, doi: 10.3934/math.2023353.

M. A. S. Murad and F. K. Hamasalh, “Computational Technique for the Modeling on MHD Boundary Layer Flow Unsteady Stretching Sheet by B-Spline Function,” in 2022 International Conference on Computer Science and Software Engineering (CSASE), 2022, pp. 236–240.

A. C. Loyinmi and T. K. Akinfe, “Exact solutions to the family of Fisher’s reaction‐diffusion equation using Elzaki homotopy transformation perturbation method,” Eng. Reports, vol. 2, no. 2, pp. 1–32, 2020, doi: 10.1002/eng2.12084.

J. Ul Rahman, D. Lu, M. Suleman, J. H. He, and M. Ramzan, “HE-ELZAKI METHOD for SPATIAL DIFFUSION of BIOLOGICAL POPULATION,” Fractals, vol. 27, no. 5, 2019, doi: 10.1142/S0218348X19500695.

N. Anjum, M. Suleman, D. Lu, J. H. He, and M. Ramzan, “Numerical iteration for nonlinear oscillators by Elzaki transform,” J. Low Freq. Noise Vib. Act. Control, 2019, doi: 10.1177/1461348419873470.

T. M. Elzaki, “The New Integral Transform ’ ’ ELzaki Transform ’ ’,” vol. 7, no. 1, pp. 57–64, 2011.

E. M. A. Hilal, “Elzaki and Sumudu Transforms for Solving Some,” vol. 8, no. 2, pp. 167–173, 2012.

M. A. S. Murad, “Modified integral equation combined with the decomposition method for time fractional differential equations with variable coefficients,” Appl. Math. J. Chinese Univ., vol. 37, no. 3, pp. 404–414, 2022.

D. Ziane and M. H. Cherif, “Resolution of Nonlinear Partial Di ¤ erential Equations by Elzaki Transform Decomposition Method Laboratory of mathematics and its applications ( LAMAP ),” vol. 5, pp. 17–30, 2015.

O. E. Ige, R. A. Oderinu, and T. M. Elzaki, “Adomian polynomial and Elzaki transform method for solving sine-gordon equations,” IAENG Int. J. Appl. Math., vol. 49, no. 3, pp. 1–7, 2019.

D. H. Malo, M. A. S. Murad, R. Y. Masiha, and S. T. Abdulazez. , “A New Computational Method Based on Integral Transform for Solving Linear and Nonlinear Fractional Systems,” J. Mat. MANTIK, vol. 7, no. 1, pp. 9–19, 2021.

R. M. Jena and S. Chakraverty, “Solving time-fractional Navier–Stokes equations using homotopy perturbation Elzaki transform,” SN Appl. Sci., vol. 1, no. 1, pp. 1–13, 2019, doi: 10.1007/s42452-018-0016-9.

M. Hamed, S. Taha, and M. A. S. Murad, “ Modified Computational Method Based on Integral Transform for Solving Fractional Zakharov-Kuznetsov Equations ,” Matrix Science Mathematic, vol. 7, no. 1, pp. 1–6, 2023, doi: 10.26480/msmk.01.2023.01.06.

R. V Slonevskii and R. R. Stolyarchuk, “Rational-fractional methods for solving stiff systems of differential equations,” J. Math. Sci., vol. 150, no. 5, pp. 2434–2438, 2008, doi: 10.1007/s10958-008-0141-x.

A. Prakash and V. Verma, “Numerical method for fractional model of Newell-Whitehead-Segel equation,” Front. Phys., vol. 7, no. FEB, pp. 1–10, 2019, doi: 10.3389/fphy.2019.00015.

H. Kumar Mishra and A. K. Nagar, “He-Laplace method for linear and nonlinear partial differential equations,” J. Appl. Math., vol. 2012, 2012, doi: 10.1155/2012/180315.

Z. J. Liu, M. Y. Adamu, E. Suleiman, and J. H. He, “Hybridization of homotopy perturbation method and Laplace transformation for the partial differential equations,” Therm. Sci., vol. 21, no. 4, pp. 1843–1846, 2017, doi: 10.2298/TSCI160715078L.

M. Nadeem and F. Li, “Modified Laplace Variational Iteration Method for Analytical Approach of Klein–Gordon and Sine–Gordon Equations,” Iran. J. Sci. Technol. Trans. A Sci., vol. 43, no. 4, pp. 1933–1940, 2019, doi: 10.1007/s40995-018-0667-9.

J. Biazar and H. Aminikhah, “Study of convergence of homotopy perturbation method for systems of partial differential equations,” Comput. Math. with Appl., vol. 58, no. 11, pp. 2221–2230, 2009, doi: https://doi.org/10.1016/j.camwa.2009.03.030.

M. Turkyilmazoglu, “Convergence of the homotopy perturbation method,” Int. J. Nonlinear Sci. Numer. Simul., vol. 12, no. 1–8, pp. 9–14, 2011, doi: 10.1515/IJNSNS.2011.02.y




How to Cite

Murad, M. A. S., & Mamadamen, M. H. (2022). A New analytical Modeling for Fractional Telegraph Equation Arising in Electromagnetic. Jurnal Matematika MANTIK, 8(2), 124–138. https://doi.org/10.15642/mantik.2022.8.2.124-138

Most read articles by the same author(s)